Pseudostarlike and pseudoconvex solutions of a differential equation with exponential coefficients

  • M.M. Sheremeta Ivan Franko National University of Lviv, Lviv
Keywords: linear differential equation; Dirichlet series; pseudostarlikeness; pseudoconvexity.

Abstract

Dirichlet series $F(s)=e^{s}+\sum_{k=1}^{\infty}f_ke^{s\lambda_k}$ with the exponents $1<\lambda_k\uparrow+\infty$ and the abscissa of absolute convergence $\sigma_a[F]\ge 0$ is said to be pseudostarlike of order $\alpha\in [0,\,1)$ and type $\beta \in (0,\,1]$ if

$\left|\dfrac{F'(s)}{F(s)}-1\right|<\beta\left|\dfrac{F'(s)}{F(s)}-(2\alpha-1)\right|$\ for all\ $s\in \Pi_0=\{s\colon \,\text{Re}\,s<0\}$.

 Similarly, the function $F$ is said to be pseudoconvex of order $\alpha\in [0,\,1)$ and type $\beta \in (0,\,1]$ if

$\left|\dfrac{F''(s)}{F'(s)}-1\right|<\beta\left|\dfrac{F''(s)}{F'(s)}-(2\alpha-1)\right|$\ for all\ $s\in \Pi_0$.

 Some conditions are found on the parameters $b_0,\,b_1,\,c_0,\,c_1,\,\,c_2$ and the coefficients $a_n$, under which the differential equation

 $\dfrac{d^2w}{ds^2}+(b_0e^{s}+b_1)\dfrac{dw}{ds}+(c_0e^{2s}+c_1e^{s}+c_2)w=\sum\limits_{n=1}^{\infty}a_ne^{ns}$
has an entire solution which is pseudostarlike or pseudoconvex of order $\alpha\in [0,\,1)$ and type $\beta \in (0,\,1]$. It is proved that by some conditions for such solution the asymptotic equality holds
 $\ln\,\max\{|F(\sigma+it)|\colon t\in {\mathbb R}\}=\dfrac{1+o(1)}{2}\left(|b_0|+\sqrt{|b_0|^2+4|c_0|}\right)$ as $\sigma \to+\infty$.

Author Biography

M.M. Sheremeta, Ivan Franko National University of Lviv, Lviv

Department of Mechanics and Mathematics, Professor

References

1. Goluzin G.M., Geometric theory of functions of a complex variable, M.: Nauka, 1966 (in Russian). Engl. transl. Providence: AMS, 1969.
2. Kaplan W., Close-to-convex schlicht functions, Michigan Math. J., 1 (1952), No2, 169–185.
3. Shah S.M., Univalence of a function f and its successive derivatives when f satisfies a differential equation, II, J. Math. anal. and appl., 142 (1989), 422–430.
4. Sheremeta Z.M., Close-to-convexity of entire solutions of a differential equation, Matem. Metody ta Fiz.-Mekh. Polya, 42 (1999), No3, 31–35 (in Ukrainian).
5. Sheremeta Z.M., The properties of entire solutions of one differential equation, Diff. Equ., 36 (2000), No8, 1155–1161. doi: 10.1007/BF02754183
6. Sheremeta Z.M., On entire solutions of a differential equation, Mat. Stud., 14 (2000), No1, 54–58.
7. Sheremeta Z.M., On the close-to-convexity of entire solutions of a differential equation, Visnyk Lviv Univ. Series Mech. Math., 58 (2000), 98–106 (in Ukrainian).
8. Sheremeta Z.M., Sheremeta M.N., Closeness to convexity for entire solutions of a differential equation, Diff. Equ., 38 (2002), No4, 496-501. doi: 10.1023/A:1016355531151
9. Sheremeta Z.M., Sheremeta M.M., Convexity of entire solutions of a differential equations, Matem. Metody ta Fiz.-Mekh. Polya, 47 (2004), No2, 186–191 (in Ukrainian).
10. Trukhan Yu., Sheremeta M., Closeness-to-convexity of solutions of a second order nonhomogeneous differential equation, Visnyk Lviv Univ. Series Mech. Math., 88, (2019), 98–106. http://dx.doi.org/10.30970/vmm.2019.88.098-106 (in Ukrainian)
11. Sheremeta M.M., Trukhan Yu.S. Properties of analytic solutions of a differential equation, Mat. Stud., 52 (2019), No2, 138–143. doi: 10.30970/ms.52.2.138-143
12. Holovata O.M., Mulyava O.M., Sheremeta M.M., Pseudostarlike, pseudoconvex, and close-to-pseudoconvex Dirichlet series satisfying differential equations with exponential coefficients, J. Math. Sci. (United States), 249 (2020), No3, 369–388. doi: 10.1007/s10958-020-04948-1
13. Sheremeta M.M., Geometric properties of analytic solutions of differential equations. Lviv: Publisher I.E. Chyzhykov, 2019.
14. Sheremeta M.M., Pseudostarlike and pseudoconvex Dirichlet series of the order α and the type β, Mat. Stud., 54 (2020), No1, 23–31. doi: https://doi.org/10.30970/ms.54.1.23-31
15. Wittich H., Neuere Untersuchungen uber eindeutige analytische Functionen, Springer-Verlag, Berlin, 1955.
16. Sheremeta M.N., Asymptotic properties of entire functions defined by Dirichlet series and of their derivatives, Ukr. Math. J., 31 (1979), No6, 558–564. doi: 10.1007/BF01092538
17. Sheremeta M.N., On the derivative of an entire Dirichlet series, Mathematics of the USSR - Sbornik, 65 (1990), No1, 133–145. doi: 10.1070/SM1990v065n01ABEH002076
18. Salo T.M., Skaskiv O.B., Stasyuk Ya.Z., On a central exponent of entire Dirichlet series, Mat. Stud., 19 (2003), No1, 61–72.
19. Skaskiv O.B., Stasyuk Ya.Z., On the Wiman theorem for absolutely convergent Dirichlet series, Mat. Stud., 20 (2003), No2, 133–142.
Published
2021-10-27
How to Cite
1.
Sheremeta M. Pseudostarlike and pseudoconvex solutions of a differential equation with exponential coefficients. Mat. Stud. [Internet]. 2021Oct.27 [cited 2022Jan.20];56(1):39-7. Available from: http://www.matstud.org.ua/ojs/index.php/matstud/article/view/260
Section
Articles